MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-520PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-520PA; TELEMETRY TRANSMITTER
Model Number ZM-520PA
Medical Device Problem Codes No Device Output (1435); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the telemetry transmitter will no longer read the va lead.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Multiple patient receiver.Model: org-9700a.Sn: (b)(6).Central nurse's station.Model: ni.Sn: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the telemetry transmitter will no longer read the va lead.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the telemetry transmitter will no longer read the va lead.No patient harm was reported.Investigation conclusion: the customer reported that a zm-520pa transmitter would no longer read the va lead.The customer attempted swapping to a validated known-good lead set with no change.Nk tech support informed the customer that the zm-520pa is end-of-service (eos) and that units outside the warranty period cannot be repaired or exchanged.An eos letter was provided to the customer, and the ticket was resolved.Troubleshooting confirmed the va lead remained nonfunctional even with known-good lead sets.The device could not be evaluated further due to eos status, and the root cause could not be determined.Additional device information: d10 concomitant medical device.Multiple patient receiver.Model: org-9700a.Sn: (b)(6).Central nurse's station.Model: ni.Sn: ni.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-520PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23069132
Report Number8030229-2025-05504
Device Sequence Number10044952
Product Code DRT
UDI-Device Identifier04931921115077
UDI-Public(01)04931921115077
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-520PA
Device Catalogue NumberZM-520PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS MODEL NI; CNS MODEL NI; ORG-9700A 00096; ORG-9700A 00096
Patient SexUnknown